International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 327-333
On a generalization of close-to-convexity
Mathematics Department, Science College of Education for Girls, Sitteen Road, Riyadh, Saudi Arabia
Received 9 July 1979; Revised 30 August 1982
Copyright © 1983 K. Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A class of analytic functions in the unit disc is defined in which the concept of close-to-convexity is generalized. A necessary condition for a function to belong to , raduis of convexity problem and a coefficient result are solved in this paper.